Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 39, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 18, 2022, 1:53 PM EDT for 10 counties in Georgia; Jackson County, Florida. It was in force for 97 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2022, 1:53 PM EDT (17:53 UTC)
- Expired
- Mar 18, 2022, 3:30 PM EDT
- In force
- 97 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jackson County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Miller County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA
The radar
The Ft Rucker radar (KEOX), 73 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 2:18 PM EDT | TSTM WND DMG | Colquitt, GA | POWER LINE DOWN CONNECTING TO TRAFFIC LIGHT. |
| Mar 18, 2:18 PM EDT | TSTM WND DMG | Colquitt, GA | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Mar 18, 2:35 PM EDT | TSTM WND GST 60 | Decatur Co A/P, GA | AWOS STATION KBGE BAINBRIDGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 11:53 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
786
WUUS52 KTAE 181753
SVRTAE
FLC063-GAC007-037-061-087-095-099-201-243-253-273-181930-
/O.NEW.KTAE.SV.W.0039.220318T1753Z-220318T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
153 PM EDT Fri Mar 18 2022
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Northeastern Jackson County in the Panhandle of Florida...
Central Decatur County in southwestern Georgia...
Miller County in southwestern Georgia...
Dougherty County in southwestern Georgia...
Southeastern Clay County in southwestern Georgia...
Southern Randolph County in southwestern Georgia...
Baker County in southwestern Georgia...
Calhoun County in southwestern Georgia...
Seminole County in southwestern Georgia...
Early County in southwestern Georgia...
South central Terrell County in southwestern Georgia...
* Until 330 PM EDT/230 PM CDT/.
* At 153 PM EDT/1253 PM CDT/, severe thunderstorms were located along
a line extending from 8 miles northwest of Edison to 6 miles
southeast of Cottonwood, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Colquitt, Newton, Morgan, Albany, Blakely, Donalsonville,
Bainbridge, Edison, Arlington, Columbia, Leary, West Bainbridge,
Walker, Douglasville, Centerville, Malone, Gordon, Iron City,
Damascus and Brinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT/600 PM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.
A Tornado Watch remains in effect until 700 PM EDT/600 PM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
&&
LAT...LON 3164 8430 3162 8430 3161 8411 3124 8436
3113 8450 3108 8451 3108 8446 3074 8468
3096 8533 3100 8531 3100 8500 3111 8503
3117 8510 3128 8511 3136 8509 3174 8487
TIME...MOT...LOC 1753Z 295DEG 21KT 3165 8484 3100 8522
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
42-DVD3 follow-up statements
786
WWUS52 KTAE 181816
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
216 PM EDT Fri Mar 18 2022
GAC061-181826-
/O.CAN.KTAE.SV.W.0039.000000T0000Z-220318T1930Z/
Clay GA-
216 PM EDT Fri Mar 18 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT/600 PM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
LAT...LON 3164 8430 3162 8430 3161 8411 3124 8436
3113 8450 3108 8451 3108 8446 3074 8468
3096 8533 3100 8531 3100 8500 3111 8503
3117 8510 3128 8511 3135 8492 3143 8486
3170 8467
TIME...MOT...LOC 1816Z 290DEG 26KT 3158 8456 3093 8495
$$
FLC063-GAC007-037-087-095-099-201-243-253-273-181930-
/O.CON.KTAE.SV.W.0039.000000T0000Z-220318T1930Z/
Jackson FL-Decatur GA-Miller GA-Dougherty GA-Randolph GA-Baker GA-
Calhoun GA-Seminole GA-Early GA-Terrell GA-
216 PM EDT Fri Mar 18 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM
EDT/230 PM CDT/ FOR NORTHEASTERN JACKSON COUNTY IN THE PANHANDLE OF
FLORIDA...CENTRAL DECATUR...MILLER...DOUGHERTY...SOUTHEASTERN
RANDOLPH...BAKER...CALHOUN...SEMINOLE...EARLY AND SOUTH CENTRAL
TERRELL COUNTIES IN SOUTHWESTERN GEORGIA...
At 216 PM EDT/116 PM CDT/, severe thunderstorms were located along a
line extending from near Morgan to 8 miles southwest of
Donalsonville, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Colquitt, Newton, Morgan, Albany, Donalsonville, Bainbridge, Edison,
Arlington, Leary, West Bainbridge, Walker, Douglasville, Centerville,
Malone, Gordon, Iron City, Damascus, Brinson, Jakin and Bascom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT/600 PM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3164 8430 3162 8430 3161 8411 3124 8436
3113 8450 3108 8451 3108 8446 3074 8468
3096 8533 3100 8531 3100 8500 3111 8503
3117 8510 3128 8511 3135 8492 3143 8486
3170 8467
TIME...MOT...LOC 1816Z 290DEG 26KT 3158 8456 3093 8495
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
42-DVD457
WWUS52 KTAE 181853
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
253 PM EDT Fri Mar 18 2022
GAC037-243-273-181902-
/O.CAN.KTAE.SV.W.0039.000000T0000Z-220318T1930Z/
Randolph GA-Calhoun GA-Terrell GA-
253 PM EDT Fri Mar 18 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANDOLPH...
CALHOUN AND SOUTH CENTRAL TERRELL COUNTIES IN SOUTHWESTERN GEORGIA IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT/600 PM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
LAT...LON 3161 8411 3131 8434 3124 8436 3113 8450
3108 8451 3108 8446 3074 8468 3096 8533
3100 8531 3100 8500 3111 8503 3117 8510
3116 8492 3131 8456 3143 8451 3145 8446
3144 8443 3146 8441 3155 8445 3162 8442
TIME...MOT...LOC 1852Z 281DEG 27KT 3149 8432 3084 8471
$$
FLC063-GAC007-087-095-099-201-253-181930-
/O.CON.KTAE.SV.W.0039.000000T0000Z-220318T1930Z/
Jackson FL-Decatur GA-Miller GA-Dougherty GA-Baker GA-Seminole GA-
Early GA-
253 PM EDT Fri Mar 18 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM
EDT/230 PM CDT/ FOR NORTHEASTERN JACKSON...CENTRAL DECATUR...
MILLER...WESTERN DOUGHERTY...BAKER...SEMINOLE AND SOUTHERN EARLY
COUNTIES...
At 252 PM EDT/152 PM CDT/, severe thunderstorms were located along a
line extending from 11 miles southwest of Albany to 9 miles southwest
of West Bainbridge, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Colquitt, Newton, Albany, Donalsonville, Bainbridge, West Bainbridge,
Walker, Malone, Gordon, Iron City, Brinson, Jakin, Bascom, Recovery,
Lovedale, Donaldsonville A/P, Buena Vista, Bellview, Howards Mill and
Hoggard Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT/600 PM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3161 8411 3131 8434 3124 8436 3113 8450
3108 8451 3108 8446 3074 8468 3096 8533
3100 8531 3100 8500 3111 8503 3117 8510
3116 8492 3131 8456 3143 8451 3145 8446
3144 8443 3146 8441 3155 8445 3162 8442
TIME...MOT...LOC 1852Z 281DEG 27KT 3149 8432 3084 8471
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
42-DVD404
WWUS52 KTAE 181905
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
305 PM EDT Fri Mar 18 2022
GAC007-095-181915-
/O.CAN.KTAE.SV.W.0039.000000T0000Z-220318T1930Z/
Dougherty GA-Baker GA-
305 PM EDT Fri Mar 18 2022
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DOUGHERTY AND BAKER
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT/600 PM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
LAT...LON 3126 8464 3125 8454 3108 8454 3108 8446
3074 8468 3096 8533 3100 8531 3100 8500
3111 8503 3115 8507 3117 8510 3116 8492
3128 8464
TIME...MOT...LOC 1905Z 264DEG 26KT 3102 8485
$$
FLC063-GAC087-099-201-253-181930-
/O.CON.KTAE.SV.W.0039.000000T0000Z-220318T1930Z/
Jackson FL-Decatur GA-Miller GA-Seminole GA-Early GA-
305 PM EDT Fri Mar 18 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM
EDT/230 PM CDT/ FOR NORTHEASTERN JACKSON...CENTRAL DECATUR...
MILLER...SEMINOLE AND SOUTHERN EARLY COUNTIES...
At 305 PM EDT/205 PM CDT/, a severe thunderstorm was located over
Donalsonville, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Colquitt, Donalsonville, Bainbridge, West Bainbridge, Malone, Gordon,
Iron City, Brinson, Jakin, Bascom, Hanover, Saffold, Ausmac, Babcock,
Reynoldsville, Little Hope, Recovery, Mayhaw, Decatur Co A/P and
Lovedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT/600 PM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3126 8464 3125 8454 3108 8454 3108 8446
3074 8468 3096 8533 3100 8531 3100 8500
3111 8503 3115 8507 3117 8510 3116 8492
3128 8464
TIME...MOT...LOC 1905Z 264DEG 26KT 3102 8485
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 6:56 AM EDT, 6 hours 57 minutes earlier.
Area forecast discussion, Mar 18, 6:56 AM EDT, 6 hours 57 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
656 AM EDT Fri Mar 18 2022
.AVIATION...
[Through 12Z Saturday]
Dense fog at nearly all TAF sites this morning will quickly lift
after 14z with VFR or MVFR conditions for most of the day. Showers
and storms will arrive late this morning near DHN, moving eastward
through the TAF sites this afternoon. Gusty winds will be possible
with the strong to severe storms. CIGs lower again back to IFR and
LIFR overnight tonight at all TAF sites.
&&
.PREV DISCUSSION [437 AM EDT]...
.NEAR TERM [Through Tonight]...
Strong to severe storms are expected across the area later this
morning into the evening. All modes of severe weather are possible,
including damaging winds, hail, and tornadoes.
A deepening area of low pressure over the southern Plains will move
northeastward into the Great Lakes by Saturday morning. This
initially will drag a warm front northward through our area later
this morning. An area of showers and storms over western Louisiana
will move eastward through the morning and arrive in our southeast
Alabama and western Panhandle counties late this morning into early
afternoon. This is a bit slower than the timing forecast yesterday.
The storms will continue its eastward progression into the
Apalachicola-Chattahoochee-Flint basin by about late afternoon and
into the Big Bend and I-75 corridor this evening.
With regards to the severe threat details, SPC has areas west of a
St. Marks to Ashburn line in a Slight Risk of severe weather (level
2 of 5) with a Marginal Risk (level 1 of 5) elsewhere, except for
Dixie County. While technically this is a "downgrade" in risk for
our western areas from yesterday's outlook, it's important not to
focus on the exact risk category as the atmosphere appears
supportive of severe weather today. MLCAPE is progged to be around
1000-1500 J/kg (some CAMs are a little higher than this over our
western areas). Deep layer shear is expected to increase to 40 to 50
kt with the LLJ increasing to 35-45 kt (again, highest over the
western areas). This shear and consequent curved hodograph yields 0-
1km SRH values of around 150-250 m2/s2. STP values of 1-3 also yield
a non-zero potential for a strong tornado. All this to say that all
modes of severe weather are possible today with the highest threat
possibly over southeast Alabama and the western Florida Panhandle.
Residents are urged to review their severe weather safety plans and
have multiple ways to receive warnings today.
Heading into tonight, the cold front enters our area but slows down
once it reaches southern Georgia and the Florida Big Bend. As
another piece of upper-level energy moves into the Southeast, some
redevelopment of showers and storms is expected late tonight from
Panama city to Albany eastward. There may be a narrow tongue of
MLCAPE of ~1000 J/kg just ahead of the front, coinciding with deep
layer shear of 35-40 knots and an LLJ around 35 knots. This may
bring about another opportunity of strong to possibly severe storms,
albeit a lower chance than the daytime. Damaging winds, hail, and a
brief tornado would be possible should storms tonight become severe.
Outside of storms, winds will be rather breezy with sustained winds
of 10-20 mph and gusts of 20-30 mph. Highs will reach the 70s to
lower 80s. Lows tonight will be in the 50s to the west with 60s to
the east.
.SHORT TERM [Saturday Through Sunday]...
An upper level trough will be situated across the mid-West Saturday
morning with another shortwave rotating through the trough. The cold
front from the near term will have stalled and will remain stretched
across the CWA on Saturday and slowly shift to the east through the
day. There will be decent instability (1500 J/kg of CAPE) with some
shear (40kts deep layer/20kts low level) that will allow for the
potential for severe weather to continue through Saturday. The main
threats will be damaging wind and hail, although a tornado cannot be
ruled out.
Some showers may linger into the nighttime hours across
the Big Bend but the severe threat will end with decreasing
instability. The upper level through will swing across the
southeast Saturday night with surface high pressure building in
for Sunday, allowing for dry conditions to return to the forecast.
Expect highs in the upper 60s to lower 70s with lows in the mid
40s to mid 50s.
.LONG TERM [Sunday Night Through Friday]...
Surface high pressure centered over the Apalachians will be in place
at the start of the long term. By Monday, as the surface ridge
shifts eastward and the winds come around to the east and eventually
the southeast, we'll see dewpoints across the area gradually begin
to increase. A low pressure system will push across the Plains on
Tuesday with an associated cold front moving into the southeast
Tuesday night. This will bring the return of showers and
thunderstorms to the region midweek with the potential for another
round of severe weather.
.MARINE...
A cold front will move into the region tonight and stall across the
area and slowly move east on Saturday. This will bring shower and
thunderstorm chances to the marine area through tomorrow. In
addition, winds and seas will increase and a Small Craft Advisory is
in effect today across portions of the western waters. Winds and
seas will remain elevated for much of the forecast period with Small
Craft conditions possible again early to mid week and another front
expected midweek.
.FIRE WEATHER...
Showers and storms will move across the area beginning late this
morning in southeast Alabama, then moving eastward through the
afternoon and evening. Breezy southerly winds are expected today.
With the easternmost areas not seeing storms until this evening, the
gusty winds and higher mixing heights will lead to high dispersions
today near I-75 and the Suwannee Valley. More showers and storms
will redevelop late tonight into Saturday in the Big Bend and south
central Georgia before finally clearing out Saturday night into
Sunday. Winds will veer out of the west on Saturday, then north of
Sunday. Min RH values will also bottom out in the low to mid 30s
Sunday afternoon behind the cold front.
.HYDROLOGY...
The Fenholloway River at Foley remains in minor flood this morning
and is expected to fall below flood stage over the next few days.
We remain in a more active period of weather with a front moving
into the region tonight, bringing showers and thunderstorms to
the region through tomorrow. This will bring widespread rainfall
amounts of 1-1.5 inches to the region with isolated higher amounts
possible. Minor issues, such as ponding of water on roadways, are
possible with the localized higher amounts, however, widespread
flooding is not anticipated.
Another front will impact the region midweek and rainfall amounts
of 1-3 inches are expected. This combined with the initial rainfall
could push a few river sites into action stage.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 79 64 75 47 73 / 60 50 60 20 0
Panama City 73 61 70 49 71 / 70 50 40 10 0
Dothan 74 59 71 44 70 / 90 30 20 0 0
Albany 79 63 76 47 72 / 80 40 30 10 0
Valdosta 82 65 76 49 71 / 50 50 70 20 0
Cross City 83 65 78 53 75 / 20 30 50 30 0
Apalachicola 73 63 70 50 70 / 60 50 60 20 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Dense Fog Advisory until 10 AM EDT /9 AM CDT/ this morning for
Calhoun-Central Walton-Coastal Bay-Coastal Dixie-Coastal
Franklin-Coastal Gulf-Coastal Jefferson-Coastal Taylor-
Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-
Inland Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-
Inland Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North
Walton-South Walton-Washington.
High Rip Current Risk through Saturday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...Dense Fog Advisory until 10 AM EDT this morning for Baker-Ben
Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...Dense Fog Advisory until 9 AM CDT this morning for Coffee-Dale-
Geneva-Henry-Houston.
GM...Small Craft Advisory until 10 PM CDT this evening for Coastal
waters from Mexico Beach to Okaloosa Walton County Line FL
out 20 NM-Waters from Apalachicola to Mexico Beach FL from
20 to 60 NM-Waters from Mexico Beach to Okaloosa Walton
County Line FL from 20 to 60 NM.
&&
NEAR TERM...Young
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Young
MARINE...Fieux
FIRE WEATHER...Young
HYDROLOGY...FieuxIn the hours before
Local storm report, Mar 18, 1:30 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLASH FLOOD 3 SSW NEW BROCKTON 31.34N 85.94W
03/18/2022 COFFEE AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED THAT COUNTY ROAD
533 NEAR COUNTY ROAD 537, NEAR BETHANY
CHURCH, IS FLOODED.
&&
KOLocal storm report, Mar 18, 1:31 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
131 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 1 N RICHBURG 31.41N 85.96W
03/18/2022 COFFEE AL EMERGENCY MNGR
TREE DOWN COUNTY ROAD 248.
&&Local storm report, Mar 18, 1:36 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
136 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FLASH FLOOD KINSTON 31.22N 86.16W
03/18/2022 COFFEE AL EMERGENCY MNGR
EMERGENCY MANGER HAS REPORTED FLOODING ON
COUNTY ROAD 474 IN KINSTON.
&&
KOLocal storm report, Mar 18, 1:38 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
138 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG LOWRY MILL 31.54N 85.98W
03/18/2022 COFFEE AL EMERGENCY MNGR
TREE DOWN BLOCKING ROADWAY ON CR 215 NEAR
VICTORIA CEMETERY.
&&
JMLocal storm report, Mar 18, 1:40 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
140 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FLASH FLOOD ENTERPRISE 31.31N 85.86W
03/18/2022 COFFEE AL EMERGENCY MNGR
EMERGENCY MANAGER HAS REPORTED STREET
FLOODING ALONG COLLEGE STREET IN ENTERPRISE.
&&
KOLocal storm report, Mar 18, 1:43 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
143 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM LIGHTNING 1 W ENTERPRISE 31.31N 85.87W
03/18/2022 COFFEE AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A STRUCTURE FIRE
DUE TO A LIGHTNING STRIKE ALONG CAMELLIA DR.
IN ENTERPRISE.
&&
KOThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 2:33 AM EDT | Dense Fog Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 7 hr |
| Mar 18, 11:58 AM EDT | Special Weather Statement | TAE | Quitman, Randolph | 47 min |
| Mar 18, 12:04 PM EDT | Special Weather Statement | TAE | Clay | 56 min |
| Mar 18, 1:28 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Randolph | 62 min |
| Mar 18, 2:09 PM EDT | Tornado Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 17 min |
| Mar 18, 2:37 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Decatur, Dougherty, Grady, Lee and 5 more | 67 min |
| Mar 18, 3:26 PM EDT | Special Weather Statement | TAE | Colquitt, Cook, Irwin, Tift | 49 min |
| Mar 18, 5:49 PM EDT | Special Weather Statement | TAE | Brooks | 41 min |
| Mar 18, 7:12 PM EDT | Special Weather Statement | TAE | Lanier, Lowndes | 33 min |
| Mar 18, 2:31 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 45 hr |
| Mar 18, 2:51 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 54 min |
| Mar 18, 3:41 PM EDT | Areal Flood Advisory | TAE | Walton | 2 hr |
| Mar 18, 4:06 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 54 min |
| Mar 18, 4:12 PM EDT | Special Marine Warning | TAE | 3 hr | |
| Mar 18, 4:33 PM EDT | Tornado Warning | TAE | Holmes, Walton, Washington | 27 min |
| Mar 18, 4:51 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Walton, Washington | 69 min |
| Mar 18, 4:59 PM EDT | Special Weather Statement | TAE | Leon | 46 min |
| Mar 18, 5:16 PM EDT | Severe Thunderstorm Warning | TAE | Jackson | 59 min |
| Mar 18, 5:33 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 87 min |
| Mar 18, 5:47 PM EDT | Flash Flood Warning | TAE | Holmes, Jackson, Washington | 3 hr |
| Mar 18, 6:45 PM EDT | Tornado Warning | TAE | Bay | 45 min |
| Mar 18, 6:50 PM EDT | Areal Flood Advisory | TAE | Bay, Calhoun, Washington | 3 hr |
| Mar 18, 7:01 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more | 89 min |
| Mar 18, 7:08 PM EDT | Special Marine Warning | TAE | 97 min | |
| Mar 18, 7:23 PM EDT | Tornado Warning | TAE | Bay | 37 min |
| Mar 18, 7:42 PM EDT | Flash Flood Warning | TAE | Bay, Calhoun, Liberty, Washington | 3 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.